# SDR DALA2025081306044

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 62,185 hours, 28,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2135RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 61,653 hours, 24,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE RESERVOIR PRESSURE LOW.   REPLACED 1L DOOR SLIDE PER W/C 2566-9001-1L.
